# SDR CA951108021

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601751005
- Condition: Failed
- Location: Hydraulic
- Component: Sperryvicrs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC PUMP FOUND WITH METAL PARTICLES IN CASE DRAIN FILTER.
